# SDR SWAA2022022495951

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER SILL WEB HAS AREAS OF CORROSION AT BBS 440 TO BS 492 RBL 25. MARKED. / REMOVED CORROSION FROM FWD CARGO SILL WEB IAW SRM 51-10-02-0G-0 PAR 5 USED 10 X GLASS TO VERIFY REMOVAL ORIGINAL T .045 LOSS .006' .039 REMAINING FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG 103 DETAIL D REMOVED AND REPLACED LOWER SILL WEB IAW B 737 DWG # 143A8120 REV A .
